關鍵字查詢 | 類別:期刊論文 | | 關鍵字:A two-stage algorithm for computation of the exact distribution of sums of spacings

[第一頁][上頁]1[次頁][最末頁]目前在第 1 頁 / 共有 01 筆查詢結果
序號 學年期 教師動態
1 106/1 數學系 林千代 教授 期刊論文 發佈 A two-stage algorithm for computation of the exact distribution of sums of spacings , [106-1] :A two-stage algorithm for computation of the exact distribution of sums of spacings期刊論文A two-stage algorithm for computation of the exact distribution of sums of spacingsLin, Chien-Tai; Lu, Chung-TaoCircular Scan Statistic;Multiple Coverage Problems;Symbolic ComputationCommunications in Statistics: Simulation and Computation 46(10), p.8205-8217Based on the recursions in Huffer and Huffer and Lin, we present a two-stage algorithm and two specialized methods for evaluating the probabilities involving linear combination of spacings of special forms. The two-stage algorithm combines the advantages of marking algorithm in Huffer and Lin and general algorithm in Huffer and Lin. The proposed methods can analytically derive the exact expressions for some specific problems, and efficiently handle problems such as the distribution of the circular scan statistic and multiple coverage probabilities.en_US1532-4141; 0361-0918國外SCI;Lin, Chien-Tai是USA
[第一頁][上頁]1[次頁][最末頁]目前在第 1 頁 / 共有 01 筆查詢結果